# SDR DALA2016110408247

- Difficulty date: November 3, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AND BEND ON SKIN AROUND OF HANDLE HOUSING ON THE AFT CARGO DOOR. BEND ON SKIN WAS REPAIRED IAW SRM 51-10-2 PAR. 2. WEAR ON SKIN AROUND OF HANDLE HOUSING WAS BLENDED OUT IAW ERA 486446-14MA REV. ORIG.
